# SDR REX2005F00001

- Difficulty date: August 2, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N8965E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7965
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(REF NR:  05-093)  FLAPS FAIL AT 20 WHEN SELECTED ON TAXI.  RESET SYSTEM AND PLACED 72 HOUR WATCH IAW AD 98-20-01.  (K)
